MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CARDIAC BRING BACK PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CARDIAC BRING BACK PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10537
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting cautery pencil failed.Had to open a new one.The sample has been returned and is under evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Cautery pencil failed.Had to open new one.
 
Additional Manufacturer Narrative
A complaint was received on 4/21/2023 reporting cautery pencil failed.Had to open a new one.The sample was returned and evaluated.The root cause was determined to be the manufacturing operator was not correctly following the soldering chip procedure.There was a soldering bridge found in the pc board causing the cautery pencil to malfunction.Corrective action: all manufacturing operators involved were retrained on the soldering chip procedure.Production records were reviewed, and no issues were found.An inventory check of the cautery pencils was made by deroyal, a total of 31 cases of the 88-000002 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CARDIAC BRING BACK PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16929569
Report Number3005011024-2023-00026
Device Sequence Number6805441
Product Code LRO
UDI-Device Identifier00749756364119
UDI-Public00749756364119
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10537
Device Catalogue Number89-10537
Device Lot Number58450012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown